# SDR SWAA981007

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACKED L-ANGLE ON TOP WING PANEL I/B OF NR 5 GROUND.  REMOVED AND REPLACED PER BOEING SRM.
